# SDR UALA2009061801735

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 66,927 hours, 19,310 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1B7486
- Part serial: 50
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE HUNG START BEFORE STARTER CUTOUT.   HUNG 49 % BOTH STARTS EGT APP RED LINE EGT ABOUT 476.  NO EXCEEDENCE.  HUNG START ENGINE WILL NOT ACCELERATE PAST 49 % N2 WITH EGT CLIMBING.  MESSAGE 275-25 EEC; REPLACED NR 2 ENGINE EEC.  FOUND PIN-3 ON D5024- SHORTED TO SHIELD & GROUND WITH D1074P DISCONNECTED FROM FIREWALL, PIN-6 ALSO HI-RES SHORT-GND D5024 INTERMITMENT.  D5024 IS DISASSEMBLED AT NR 2 START VALVE.  RECHECKED ABOVE FAULTS & FOUND NO SHORTS TO GROUND.  REASSEMBLED D5024 & TESTED AGAIN OK.  SECURED DISCONNECTED CONNECTORS.  FOUND NR 2 ENG START SWITCH SOMETIMES STICKS IN GND POS WITH NO POWER APPLIED.  REPLACED NR 2 START SWITCH.  ACP 3 SUCCESSFUL ENGINE STARTS WITH NORMAL CUTOUT.
